MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH ASSY,SAFETY DISK,ENGLISH; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH ASSY,SAFETY DISK,ENGLISH; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0997-00-0985-01
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the intra-aortic balloon pump (iabp) accessory, ekg cable isn't working, needs new cable.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that before use, the intra-aortic balloon pump (iabp) accessory, ekg cable isn't working, needs new cable.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, e1 (site country, event site mail), g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h10, h11.Corrected fields: e3.Additional customer contact phone: (b)(6).At this time, the customer has not requested getinge to evaluate the iabp.Additional information was requested from the customer with regard to the repair and status of the iabp; however, despite our best efforts, no repair information and no status of the iabp has been received.If any pertinent information is received in the future, a supplemental report will be submitted.
 
Event or Problem Description
N/a.

Brand Name
ASSY,SAFETY DISK,ENGLISH
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key15924256
Report Number2249723-2022-03124
Device Sequence Number6689760
Product Code DSP
UDI-Device Identifier10607567107417
UDI-Public10607567107417
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0997-00-0985-01
Device Catalogue Number0997-00-0985-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer01/09/2023
03/08/2024
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date01/30/2023
03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown